# SDR CA110512006

- Difficulty date: May 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 1013840813
- Condition: Leaking
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLUID WAS LEAKING INTERNALY AND SHORTED THE SWITCH CAUSING THE SYS NOT TO WORK.  A NEW PRESSURE SWICH WAS INSTALLED, BREAKER PUSHED IN AND AIR CONDITION SYS RECHARGE .
